# SDR FDEA201711083195

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 77,845 hours, 18,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP, OTBD AFT HINGE,  FLAP SIDE, PIVOT OTBD BORE CORRODED.  AN OVERSIZED BUSHING WAS FABRICATED AND INSTALLED IAW EA 1-5750-76743E, P6, STEP 2.A, AND STEP 2.B.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
